# SDR CALA2012092000619

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 27,585 hours, 9,457 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Contaminated
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOUD HIGH PITCH NOISE IN VICINITY OF L2, L4 & L5 BETWEEN 2.4 -4.0 CABIN DIF PRESSURE CHECKED & INSPECTED BOTH NR 2 WINDOW, FOUND PRESSURE SEALS CONTAMINATED WITH DIRT & DUST PARTICALS ON LOWER EDGE. CLEANED SEALS & MATING SURFACE ON AIRFRAME. PRESSURIZED CABIN TO 6.0 DIFF PRESSURE TWICE WITH NO SQUEALING SOUND.  ACFT RETURN BACK IN SERVICE.
